Facebook Pixel
EmpowHER Guest

Overdose on Birthcontrol Pills?

By Anonymous August 1, 2015 - 2:15am
Rate This

I'm taking Previfem. I started my pills on a friday, and I missed Wednesday and Thursdays pill in the first week (last 2 in the week), so on Friday (yesterday) I took 3 pills to catch up at about 4pm.
It's currently 4 am the next morning, I've been feeling nausea and tempted to vomit.

Is there a way I can flush the drugs out of my body? Or MUST I seek emergency medical attention?

Add a Comment1 Comments


You do not need to flush them out or go to the ER.
However, you should never take more than one a day. It is unnecessary and does, (I you have learned) make you sick.
When you miss a pill simply start where you left off as soon as you remember. The effectiveness will decrease, whether you take 1 a day or 3 in one day.
When you miss pills it also disrupts your cycle. Taking 3 in one day to catch up disrupts your cycle even more.
So expect your period to be irregular this month. This does not mean you are pregnant necessarily. But if you do have sex, be aware that your chances of pregnancy increase a little bit.

August 1, 2015 - 11:20am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Birth Control

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!